# SDR DALA2018012300377

- Difficulty date: January 22, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 58,775 hours, 24,177 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED TRUNNION SUPPORT FITTING, LT MLG.  REPAIRED IAW ERA 565096-14, REV ORIG.
